RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 425–445 (Mi msb3565)  

This article is cited in 1 scientific paper (total in 1 paper)

Expansions in systems representing functions of the classes $L_p[0,1]$, $p\geqslant1$

A. A. Talalyan


Full text: PDF file (1400 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 415–437

Bibliographic databases:

UDC: 517.512
MSC: 28A20, 40A05, 28A33
Received: 18.07.1968

Citation: A. A. Talalyan, “Expansions in systems representing functions of the classes $L_p[0,1]$, $p\geqslant1$”, Mat. Sb. (N.S.), 78(120):3 (1969), 425–445; Math. USSR-Sb., 7:3 (1969), 415–437

Citation in format AMSBIB
\Bibitem{Tal69}
\by A.~A.~Talalyan
\paper Expansions in systems representing functions of the classes $L_p[0,1]$, $p\geqslant1$
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 425--445
\mathnet{http://mi.mathnet.ru/msb3565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243245}
\zmath{https://zbmath.org/?q=an:0191.07403|0186.12203}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 415--437
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001098}


Linking options:
  • http://mi.mathnet.ru/eng/msb3565
  • http://mi.mathnet.ru/eng/msb/v120/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:188
    Full text:74
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020